Feeling mean and angry after taking Wellbutrin?
Samantha Johnson asked…
An hour after I take my Wellbutrin I feel so happy and outgoing and am willing to do anything. But after about an hour I feel mean and angry and just want to be left alone. But if my family leaves me alone I feel like they are ignoring me. Does anyone else feel this way?
You can find a profile of Wellbutrin in our medications section. In that information, it lists “mental/mood changes” as a side effect that should be reported to your doctor. I looked up more detailed information about Wellbutrin as well. Mania and paranoia were listed as “serious reactions.”
Please discuss this with your doctor. It’s possible that your dosage needs to be adjusted or that you need to change to a different medication. There’s no reason to live with these feelings when your doctor should be able to help you.
About Ask the Expert Patient:If you would like to ask a question about depression or living with depression, please write a SharePost and be sure to select "a question" in the drop-down menu next to "I want to create a SharePost that is a," which is Step 2 on the SharePost creation screen. I will post my responses to your questions each week.
Please keep in mind that I am not a physician. I cannot diagnose or give medical advice. This section is for sharing information and offering support as a nonphysician "Expert Patient."
Ask the Expert Patient answers HealthCentral readers’ questions about Mental Health.